# SDR ASAA2021040534514

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 18,281 hours, 5,857 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24422
- Condition: Faulty
- Location: Lt Ecs
- Part time: 19,395 hours, 6,155 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ON RECALL. GROUNDED - YES. REMOVED AND REPLACED TRIM AIR MODULATING VALVE OPS CHECK GOOD. REF B737-900 AMM 21-61-21/401
